# SDR CA190624011

- Difficulty date: May 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT6A42
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 93399
- Condition: Seized
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) `DURING DESCENT THE RIGHT HAND ENGINE EXPERIENCED A FLAMEOUT RESULTING IN AN UN-COMMANDED IN-FLIGHT SHUTDOWN. IT HAD BEEN OBSERVED THAT DURING THIS TIME, THE FUEL FLOW DROPPED TO ZERO PPM. THE CREW CONTINUED TO DESTINED AIRPORT AND LANDED ON A SINGLE ENGINE. AFTER FLIGHT, ENGINE GROUND RUN CARRIED OUT, AND FOUND THAT THE ENGINE POWER ASSURANCE CHECK WAS SATISFACTORY. WITHOUT ANY ABNORMALITIES, THE CREW RETURNED THE AIRCRAFT TO SERVICE AND FLEW BACK TO FRANCE. FOR A SECOND TIME, DURING APPROACH AT ~6,000FT, THE RIGHT HAND ENGINE FLAMED OUT FOLLOW BY UN-COMMANDED IN-FLIGHT SHUTDOWN. THE CREW AGAIN PERFORMED SINGLE ENGINE LANDING. THE AIRCRAFT LANDED  UNEVENTFULLY. DURING TROUBLESHOOTING, THE FUEL PUMP WAS FOUND SEIZED AND THE DRIVE SHAFT WAS DAMAGED. THE FUEL PUMP WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.` (TC# 20190624011)
